# SDR USAA2014072800021

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 349 hours, 132 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning System
- Condition: Activated
- Location: R1 Door
- Part time: 351 hours, 133 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT CIDS PANEL SHOWS 1R SLIDE PRESS LOW.  VISUAL CHECK OF SLIDE BOTTLE PRESS IN THE GREEN.  SERVICED 1R DOOR SLIDE ASSIST BOTTLE IAW AMM 52-22-00-614-002.
